| | Diagnosed with Hyper T and on MEthimazole, some questions.
Well I had an RAI uptake scan a few eeks back, and the uptake was slightly high, not much, unfortunately i did not get the amout. So the doc put me on Methimazole, 5mg once a day. I started taking it and I feel abit worse than I did before. I feel a bit more tired and less motivated, however this does not last all day long, I have noticed the closer it gets to dose time the worse I feel. Then it tapers off, and starts over again. Anyone else experience this?
In addition I have been having muscle problems, mostly with stiffness. They seem to make cracking sounds more often, this was of course before the medication(which I started a few days back.) and sometimes my muscles will hurt a but. Is this common with Hyper T, I know it is in Hypo. And if so how long does it last and is there something else I can do about it. It's been bothering me for like a month. I also have strange feelings of swelling in my joints. Elbows, underarm area, back and side of neck.
I am going on month number 6 of hell. I have hope that my medication will start making me feel better, but I know it takes a while, but I have become so impatient, that I am scared it's not going to help me get better.
I also have one question that my mother has been bothering me about since I explained to her what i was going through. When my mom was pregnant, she had a tumor, the doctors at the time (1975) took an xray, the tumor was close to me and I was exposed to the radiation. Now my question, is it possible for that to be a cause of thyroid disease later on in life. She is feeling very guilty about this, and I would liek to tell her there is no way.